# SDR AALA20030673

- Difficulty date: June 16, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 946 - CAPTAINS ALT INOPERATIVE.  REPLACED CAPTAINS ALT IND, ACCOMPLISHED REQUIRED INSTALLATION TEST .  GROUND CHECKS GOOD.  (M)
